×

zbMATH — the first resource for mathematics

A quantitative version of the isoperimetric inequality: the anisotropic case. (English) Zbl 1170.52300
Summary: We state and prove a stability result for the anisotropic version of the isoperimetric inequality. Namely if \(E\) is a set with small anisotropic isoperimetric deficit, then \(E\) is “close” to the Wulff shape set.

MSC:
52A40 Inequalities and extremum problems involving convexity in convex geometry
28A75 Length, area, volume, other geometric measure theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] M. Amar and G. Bellettini, A notion of total variation depending on a metric with discontinuous coefficients, Ann. Inst. H. Poincaré Anal. Non Linéaire 11 (1994), 91-133. Zbl0842.49016 MR1259102 · Zbl 0842.49016 · numdam:AIHPC_1994__11_1_91_0 · eudml:78325
[2] L. Ambrosio, N. Fusco and D. Pallara, “Functions of Bounded Variation and Free Discontinuity Problems”, Oxford University Press, 2000. Zbl0957.49001 MR1857292 · Zbl 0957.49001
[3] T. Bonnesen, Über die isoperimetrische Defizit ebener Figuren, Math. Ann. 91 (1924), 252-268. MR1512192 JFM50.0487.03 · JFM 50.0487.03
[4] Y. D. Burago and V. A. Zalgaller, “Geometric Inequalities”, Grund. Math. Wissen., Springer, 1988. Zbl0633.53002 MR936419 · Zbl 0633.53002
[5] G. Buttazzo, V. Ferone and B. Kawohl, Minimum problems over sets of concave functions and related questions, Math. Nachr. 173 (1995), 71-89. Zbl0835.49001 MR1336954 · Zbl 0835.49001 · doi:10.1002/mana.19951730106
[6] M. Chlebík, A. Cianchi and N. Fusco, The perimeter inequality for Steiner symmatrization: cases of equality, Ann. of Math. 162 (2005), 525-555. Zbl1087.28003 MR2178968 · Zbl 1087.28003 · doi:10.4007/annals.2005.162.525 · euclid:annm/1134073590
[7] B. Dacorogna and C. E. Pfister, Wulff theorem and best constant in Sobolev inequality, J. Math. Pures Appl. 71 (1992), 97-118. Zbl0676.46031 MR1170247 · Zbl 0676.46031
[8] E. De Giorgi, Sulla proprietà isoperimetrica dell’ipersfera, nella classe degli insiemi aventi frontiera orientata di misura finita, Atti Accad. Naz. Lincei Mem. Cl. Sci. Fis. Mat. Nat. Sez. I (8) 5 (1958), 33-44. Zbl0116.07901 MR98331 · Zbl 0116.07901
[9] A. Dinghas, Über einen geometrischen Satz von Wulff für die Gleichgewichtsform von Kristallen, Z. Krist. 105 (1944), 304-314. Zbl0028.43001 MR12454 · Zbl 0028.43001
[10] R. M. Dudley, Metric entropy of some classes of sets with differentiable boundaries, J. Approx. Theory 10 (1974), 227-236. Zbl0275.41011 MR358168 · Zbl 0275.41011 · doi:10.1016/0021-9045(74)90120-8
[11] I. Fonseca, The Wulff theorem revisited, Proc. Roy. Soc. London 432 (1991), 125-145. Zbl0725.49017 MR1116536 · Zbl 0725.49017 · doi:10.1098/rspa.1991.0009
[12] I. Fonseca and S. Müller, A uniqueness proof for the Wulff theorem, Proc. Roy. Soc. Edinburgh 119A (1991), 125-136. Zbl0752.49019 MR1130601 · Zbl 0752.49019 · doi:10.1017/S0308210500028365
[13] B. Fuglede, Stability in the isoperimetric problem for convex or nearly spherical domains in \({\mathbb{R}}^n\), Trans. Amer. Math. Soc. 314 (1989), 619-638. Zbl0679.52007 MR942426 · Zbl 0679.52007 · doi:10.2307/2001401
[14] P. M. Gruber, Aspects of Approximation of Convex Bodies, In: “Handbook of Convex Geometry”, P. M. Gruber and J. M. Wills (eds.), Elsevier, 1993, 319-345. Zbl0791.52007 MR1242984 · Zbl 0791.52007
[15] R. R. Hall, A quantitative isoperimetric inequality in \(n\)-dimensional space, J. Reine Angew. Math. 428 (1992), 161-176. Zbl0746.52012 MR1166511 · Zbl 0746.52012 · doi:10.1515/crll.1992.428.161 · crelle:GDZPPN002209608 · eudml:153427
[16] R. R. Hall, W. K. Hayman and A. W. Weitsman, On asymmetry and capacity, J. Anal. Math. 56 (1991), 87-123. Zbl0747.31004 MR1243100 · Zbl 0747.31004 · doi:10.1007/BF02820461
[17] A. Hertle, On the problem of well-posedness for the Radon transform, In: “Mathematical Aspects of Computerized Tomography”, Proc. Oberwolfach 1980, Lect. Notes Medic. Inform., Vol. 8, 1981, 36-44. Zbl0555.46020 MR720394 · Zbl 0555.46020
[18] M. Longinetti, Some questions of stability in the reconstruction of plane convex bodies from projections, Inverse Problems 1 (1985), 87-97. Zbl0597.52001 MR787854 · Zbl 0597.52001 · doi:10.1088/0266-5611/1/1/008
[19] J. Taylor, Existence and structure of solutions to a class of nonelliptic variational problems, Sympos. Math. 14 (1974), 499-508. Zbl0317.49053 MR420407 · Zbl 0317.49053
[20] J. Taylor, Unique structure of solutions to a class of nonelliptic variational problems, Proc. Sympos. Pure Math. 27 (1975), 419-427. Zbl0317.49054 MR388225 · Zbl 0317.49054
[21] J. Taylor, Crystalline variational problems, Bull. Amer. Math. Soc. 84 (1978), 568-588. Zbl0392.49022 MR493671 · Zbl 0392.49022 · doi:10.1090/S0002-9904-1978-14499-1
[22] G. Wulff, Zur Frage der Geschwindigkeit des Wachstums und der Auflösung der Kristallfläschen, Z. Krist. 34 (1901), 449-530.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.